# SDR SIMA2011318007

- Difficulty date: November 11, 2011
- Submitted: November 14, 2011
- Operation: Air carrier
- Aircraft: N687JS
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500846
- Aircraft time: 18,842 hours, 16,355 cycles
- Engine: Rroyce AE3007A12
- Engine time: 5,743 hours, 4,490 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Part number: CAE3007A1
- Part serial: CAE312728
- Condition: Leaking
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOR FLIGHT 4071 RAMP PERSONEL REPORTED SEEING A LOT OF SMOKE COMING OUT OF ENGINE NR 1 TAILPIPE AFTER SHUTTING DOWN THE ENGINE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  PERFORMED ROLLS-ROYCE FIM TASK 72-00-00-810-812, FOUND OIL POOLING IN THE LPT, WHICH REQUIRES ENGINE CHANGE.  REMOVED AND REPLACED THE NR 1 ENGINE IAW W/C 71-000-00.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
